# SDR IXXA0200047O

- Difficulty date: August 1, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,922 hours, 34,133 cycles
- Engine: Ge CFM562C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: MS2719824
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 83,922 hours, 34,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LRD TO TOL, THE NUMBER TWO ENGINE FLAMED OUT DURING CLIMBOUT FROM LRD.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE WHICH REVEALED THE FUEL FLOW TRANSMITTER LEAKING EXCESSIVE FUEL.  MAINTENANCE REPLACED THE SUPPLY LINE GASCO SEAL.  MAINTENANCE PERFORMED A SUCCESSFUL LEAK AND OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
